# SDR HEEA954634

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N136AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7234
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Bellows
- Part number: 1054661114
- Condition: Dry Rot
- Location: Actuator
- Part time: 992 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRY ROTTED AND CRACKING.
